# SDR ASAA2023031442366

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,351 hours, 988 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH POWER AT IDLE "L VALVE" LIGHT FOR WING ANTI ICE CAME ON. TRIED AGAIN WITH POWER AT 65% N1 AND LIGHT REMAINED ON. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 30-11-00-810-808. LH VALVE WING ANTI ICE. OPS CHECK NORMAL AFTER RESET.
